Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

kl85
Regular

Reged: 08/29/01
Posts: 37
Loc: Oregon, USA
Re: Medicine
      12/19/01 06:28 PM

To answer your question, there are articles that the body has regarding treatment interruption. My opinion, no you did not screw up. Most problems with HIV resistance to meds comes from being "hit & miss" about taking them - missing doses here and there. Complete cessation from what I have read, usually doesn't create that problem.
As for the side effects of the meds that you have, you may be better off with another combination, and be sure to get the package insert with each med and read thoroughly.
My solution to bowel distress is to take Metamucil daily, which I have done for years anyway to moderate effects of "protein loading". I am on Sustiva, Epivir & Zerit, without any real distress to my stomach or bowel. If I miss taking the Metamucil, I can shortly tell that I would be headed to a problem. Just a suggestion, I am not a Doctor but do my reading & research, and have been doing it for 16+ years so that I can make informed choices.
Breathe deep, keep the stress away and move forward!



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Medicine EZZ 12/18/01 09:00 PM
. * Re: Medicine kl85   12/19/01 06:28 PM
. * Re: Medicine EZZ   12/20/01 01:40 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2206

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3